# SDR SWAA2022060398054

- Difficulty date: April 26, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 60,746 hours, 36,004 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ACCESS PANEL 542BB LOC. FORWARD EDGE LT WING 2022-223147. / [01] TOOL USED: CALIPER P/N 500-464 S/N 15331932 DUE DATE 26-OCT-22.;[02] PERFORMED REPAIR AS PER EA 22-157-01379-WIP1 (COMPONENT - AEM - REPAIR - LH WING - FLAP TRACK FAIRING NO. 3 - ACCESS PANEL 542BB - BOND ASSY - DELAMINATION. (P/N 113A9351-1; S/N 1257)) SEE INDIVIDUAL SIGNOFFS BELOW.;[03] ENTRY BY ERROR CORRECTIVE ACTIONS 2. THE CORRECT CORRECTIVE ACTION IS: PERFORMED REPAIR AS PER EA 22-157-01379-WIP1 (COMPONENT - AEM - REPAIR - LH WING - FLAP TRACK FAIRING NO. 3 - ACCESS PANEL 542BB - BOND ASSY - DELAMINATION. (P/N 113A9351-1; S/N 1257)) (COMPLETE. TTG8Q00CNNC7; TTG8Q00CBRW5).
